# SDR DALA2017041703076

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE FORWARD CARGO BAY BILGE AREA BS 500I, BL 0 TO LBL 22 BULKHEAD LOWER ATTACH ANGLE MISSING FASTENERS ON FORWARD AND AFT SIDE OF VERTICAL FLANGE. MAINTENANCE  REPLACED ATTACH ANGLE.
